Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 8, Issue 1, Pages 193-196
http://dx.doi.org/10.1155/S0161171285000205

A Note On the Estimation of the Poisson Parameter

Department of Management and Marketing, Illinois State University, Normal, Illinois 61761, USA

Received 19 August 1983

Copyright © 1985 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

S. S. Chitgopekar, “A Note On the Estimation of the Poisson Parameter,” International Journal of Mathematics and Mathematical Sciences, vol. 8, no. 1, pp. 193-196, 1985. https://doi.org/10.1155/S0161171285000205.